# SDR SWIA202053387

- Difficulty date: September 14, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOCATED AT FS 319.70 FROM STR 17L TO STR 21L IS CORRODED.  C-CHECK RO 10/16/2020.  REMOVED AND REPLACED FRAME AT FS 319.70 FROM STGR 17L TO STGR 21L, REF DWG CRJ-700 SRM.   LEAK CHECK GOOD, NO DEFECT NOTED.  COMPLIED WITH M337.
